# SDR YENA2018110530737

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 3517
- Aircraft time: 42,444 hours, 14,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON SUPPORT WEB LEVEL STR 23L AND BETWEEN FR 69 TO FR 70 AT AFT GALLEY AREA; REF AEROMAN WO 934679, NR 2018-343797, REPLACED SUPPORT WEB LEVEL STR 23L AND BETWEEN FR 70 AT AFT GALLEY AREA  I.A.W. SRM A320 51-72-11 AND DRAWING D53470100.
